# SDR REXA2013032600592

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 25,516 hours, 22,344 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST LEVERS ARE STIFF AND DIFFICULT TO MOVE THROUGH WHOLE RANGE OF MOTION.  THRUST LEVERS ARE STIFFER MORE DIFFICULT TO MOVE AT CLIMB.  LUBED BOTH LEFT & RIGHT AFT THROTTLE CONTROL CABLES IAW AMM 76-11-00.  OPERATIONS CHECK GOOD FOR FRICTION TEST IAW AMM 76-10-00 SEE AML 2420019 FOR IDLE SPEED ADJUSTMENT TEST.
